# SDR SWIA2021090760764

- Difficulty date: June 27, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL HAS MULTIPLE SPOTS OF CORROSION FROM FS409.00+112 TO FS449.00     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL AT FS 409+112 - FS 449 IAW REO 601R-53-00-055 REV -C DATED 2017-03-21 REPAIR B. AND CRJ 200 AMM 53-01-11-400-802
